# SDR AALA960313

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON FWD SIDE OF FRAME 4 INCHES TO THE LEFT OF LONGERON 3 AND 2 INCHES ABOVE INTERIOR SKIN.  SPLICED IN NEW SECTION OF FWD WEB LAYER.  REF SRM 53-01, FIGURE 2.  TST:  34,543.23 HRS.  CYCLES, 19,744.  (X)
